# SDR IPXA1669555

- Difficulty date: September 22, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 38,248 hours, 11,485 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, FLOOR PANEL FOUND 8 PUNCTURES AND 15 DENTS AT STA 654+22 TO STA 690, LBL 11 TO RBL 11.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-01.
